# SDR DALA2018112006698

- Difficulty date: November 20, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 71,708 hours, 52,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NOT COMING ON IN THE COCKPIT. REMOVED AND REPLACED BATTERY FOR THE FORWARD CEILING PANEL AND THE COCKPIT CEILING EMERGENCY LIGHT REF MD88 AMM 33-55. OPS CHECK GOOD. P/N AD-4002P. (LP5298878)
